Apolipoprotein E polymorphisms and risk of malaria

Wozniak, MA; Riley, EM; Itzhaki, RF; (2004) Apolipoprotein E polymorphisms and risk of malaria. Journal of medical genetics, 41 (3). pp. 145-6. ISSN 0022-2593 DOI: https://doi.org/10.1136/jmg.2003.014613

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1136/jmg.2003.014613

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar